MathSciNet Relay Station
MathSciNet bibliographic data
MR2639204 35J60 (35-02 46E30 46N20)
Harjulehto, Petteri; Hästö, Peter; Lê, Út V.; Nuortio, Matti Overview of differential equations with non-standard growth. Nonlinear Anal. 72 (2010), no. 12, 4551–4574.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement